I am not taking Qsymia, because it is not covered by my insurance provider, but I am taking a combination of the two drugs that make up Qsymia... Topimax and Phentramine. I've been on the combination for a little over 2 months now, the 1st month I lost 13 pound and the 2nd I lost 10. So far this month I've lost about 5 pounds but I seem to have reached a plateau which my doctor said would happen. I anticipate that I will have to have my dosage adjusted when I see the doctor at the end of the month. Some of the side effects I experienced were nausea, complete loss of appetite, a tad bit of the jitters and a slight case of the runs, all of the symptoms disappeared by the end of the 3rd week. I would say if you are young and healthy this is not the drug for you, try talking to a nutritionist and adjusting your diet 1st, but keep in mind even if you do decide to take Qsymia or a combination of the two drugs it is comprised of you will still need to eat a healthy diet and exercise in order to successfully loose weight because there is no such thing as a magic diet pill that allows you to eat whatever you want, never exercise and still loose weight,
Fitness Minutes: (75,081)
140 10/12/13 7:25 A
I haven't even heard of it but I have seen a nutritionist to review my eating habits; I learned that my habits are very sound, and I felt better and more relaxed about the details of what I consumed. I'm not trying to loose much weight but am trying to reduce lipid fats and sugars. I feel a nutritionist can give you better guidance as well than you will get from a pill.
I haven't taken it. This list of side effects is pretty staggering, you can find it on qsymia.com. I think that seeing a registered dietitian would be a great start and could help you learn things that will benefit you for your whole life.
Edited by: SOAPSANDROPES at: 10/11/2013 (15:16)
Fitness Minutes: (44,701)
930 10/11/13 2:07 P
My doctor recently mentioned this as an option. She wanted me to have the info, but doesn't think I need it- I'm not obese and I'm young and healthy other than being over weight.
I decided to meet with a nutritionist instead but I'm curious about it. Has anyone taken it? What were the side effects and how did it affect your weight loss?
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.